# SDR 2006UALA00740

- Difficulty date: April 20, 2006
- Submitted: May 4, 2006
- Operation: Air carrier
- Aircraft: N932UA
- Make and model: Boeing 737522
- Aircraft serial: 26658
- Aircraft time: 38,719 hours, 28,608 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 294 S2r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT BS 294 & STR 2R.  CUT OUT DAMAGE, FABRICATED & INSTALLED ANGLE REPAIR DOUBLER REF SRM 53-00-07 REPAIR 2.
